# SDR GTIA030756

- Difficulty date: September 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN STATION 200 TO 218 LBL 45 INCHES HAS CORROSION ON WEB, UNDER SEAT TRACK ATTACH.  REMOVED CABIN WEB.  FABRICATED WEB.  INSTALLED CABIN WEB.  (M)
